Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 36, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 11, 2017, 2:48 AM EST. It took effect at Dec 12, 2017, 1:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2017, 2:48 AM EST (07:48 UTC)
- In effect from
- Dec 12, 2017, 1:00 AM EST
- Expired
- Dec 13, 2017, 4:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
978 WHUS72 KTAE 110748 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 AM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM THE OKALOOSA WALTON COUNTY LINE TO MEXICO BEACH FROM 4AM TO 10 PM EST TUESDAY... GMZ750-752-770-772-111530- /O.NEW.KTAE.SC.Y.0036.171212T0900Z-171213T0300Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 248 AM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY. * WINDS...20 KNOTS WITH GUSTS 25 TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
723 WHUS72 KTAE 111401 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 901 AM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM THE OKALOOSA WALTON COUNTY LINE TO MEXICO BEACH FROM 4 AM TO 10 PM EST TUESDAY... GMZ750-752-770-772-112130- /O.CON.KTAE.SC.Y.0036.171212T0900Z-171213T0300Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 901 AM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST TUESDAY... * WINDS...WEST TO NORTHWEST 20 KNOTS WITH GUSTS 25 TO 30 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
486 WHUS72 KTAE 111938 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 238 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... GMZ755-775-120930- /O.EXB.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 238 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-120930- /O.EXB.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- 238 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-752-770-772-120930- /O.EXT.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 238 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... * WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
929 WHUS72 KTAE 120058 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 758 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS LATE TONIGHT THROUGH EARLY WEDNESDAY FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE... GMZ750-752-755-770-772-775-121000- /O.CON.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 758 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-121000- /O.CON.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- 758 PM EST MON DEC 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... * WINDS...NORTHWEST AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHUS72 KTAE 120727 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 227 AM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE... GMZ750-752-755-770-772-775-121530- /O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T1200Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 227 AM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-121530- /O.CON.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- 227 AM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST WEDNESDAY... * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS72 KTAE 121945 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE... GMZ750-752-755-770-772-775-130900- /O.EXT.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 245 PM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-130900- /O.EXT.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- 245 PM EST TUE DEC 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS72 KTAE 130222 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 922 PM EST Tue Dec 12 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND PANHANDLE... GMZ750-752-755-770-772-775-130900- /O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 922 PM EST Tue Dec 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...NORTH NEAR 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-130900- /O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- 922 PM EST Tue Dec 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...NORTH NEAR 20 KNOTS. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 2:45 AM EST, 3 minutes earlier.
Area forecast discussion, Dec 11, 2:45 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
245 AM EST Mon Dec 11 2017
.NEAR TERM [Through Today]...
A shortwave and surface cold front will drop southeastward across
the Midwest further amplifying the long wave trough east of the
Continental Divide. At the surface, winds will shift to the
southwest by this afternoon which will bring warmer temperatures to
the Tri-state region. Temps will be on the order of 10 degrees
warmer than they were on Sunday with highs in the lower to mid
60s.
.SHORT TERM [Tonight Through Wednesday]...
An upper level trough remains positioned across the eastern CONUS
through the short term. An upper level short wave and surface cold
front will push through on Tuesday however with very limited
moisture, it will be a dry front as it pushes through and thus the
only impact will be temperature wise. Surface high pressure builds
in for Wednesday with dry conditions continuing through the short
term. Highs will reach into the mid 50s to mid 60s on Tuesday but
will only reach into the lower to mid 50s on Wednesday behind the
front. Lows in the 40s on Tuesday morning will drop to near
freezing on Wednesday morning.
.LONG TERM [Wednesday Night Through Monday]...
Dry conditions will continue through Thursday with precipitation
chances returning to the forecast on Friday. Models are consistent
with moisture lifting northward across the southeast on Friday
ahead of the next system and high pressure building in on Saturday
but guidance begins to diverge after this. The GFS lifts a low
across the south and pushes precipitation back to the area late in
the weekend into early next week, while the ECMWF is much drier as
it pushes a front through the southeast.
&&
.AVIATION [Through 06Z Tuesday]...
VFR conditions are expected through the period with clear skies
and light winds.
&&
.MARINE...
A cold front will push through on Tuesday resulting in an increase
in winds and seas to Small Craft Advisory conditions Tuesday into
Tuesday night. Conditions will decrease on Wednesday with a brief
increase again on Friday.
&&
.FIRE WEATHER...
No fire weather concerns.
&&
.HYDROLOGY...
Dry conditions will prevail through mid week and thus there are no
flooding concerns over the next few days. Although rain chances
return to the forecast late in the week, rainfall amounts at this
time do not appear to be significant.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 41 61 33 54 / 0 0 0 0 0
Panama City 64 51 61 36 54 / 0 0 0 0 0
Dothan 63 41 56 32 52 / 0 0 0 0 0
Albany 62 40 56 31 50 / 0 0 0 0 0
Valdosta 62 39 59 31 51 / 0 0 0 0 0
Cross City 62 41 67 33 55 / 0 0 0 0 0
Apalachicola 64 51 64 37 54 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning until 8 AM EST /7 AM CST/ this morning for
Calhoun-Central Walton-Coastal Dixie-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
Madison-North Walton-Washington.
Frost Advisory until 8 AM EST /7 AM CST/ this morning for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Freeze Warning until 8 AM EST this morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Freeze Warning until 7 AM CST this morning for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory from 4 AM to 10 PM EST Tuesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Barry
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Barry
MARINE...Fieux
FIRE WEATHER...Barry
HYDROLOGY...FieuxNearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.